# SDR BAQA094478

- Difficulty date: May 11, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N117KY
- Make and model: Bolkms BK117C1
- Aircraft serial: 7544
- Aircraft time: 858 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 54487099111
- Part serial: 549
- Condition: Burned Out
- Location: N1 Rpm
- Part time: 858 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LED DISPLAY LIGHTING BURNED OUT. REPLACED WITH SERVICABLE UNIT.
